# SDR TRBA2010012

- Difficulty date: March 10, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,449 hours, 36,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR COMING FROM BOTH PACKS ON CLIMB AFTER BLEEDS SELECTED ON. AWAITING AML PAGE FOR FURTHER DETAILS.
